A framework for Morse theory for the Yang-Mills functional.

Clifford Henry Taubes

Inventiones mathematicae (1988)

  • Volume: 94, Issue: 2, page 327-402
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Taubes, Clifford Henry. "A framework for Morse theory for the Yang-Mills functional.." Inventiones mathematicae 94.2 (1988): 327-402. <http://eudml.org/doc/143630>.

@article{Taubes1988,
author = {Taubes, Clifford Henry},
journal = {Inventiones mathematicae},
keywords = {non-compact manifold; Pontrjagin class; Yang-Mills functional; Morse theory},
number = {2},
pages = {327-402},
title = {A framework for Morse theory for the Yang-Mills functional.},
url = {http://eudml.org/doc/143630},
volume = {94},
year = {1988},
}

TY - JOUR
AU - Taubes, Clifford Henry
TI - A framework for Morse theory for the Yang-Mills functional.
JO - Inventiones mathematicae
PY - 1988
VL - 94
IS - 2
SP - 327
EP - 402
KW - non-compact manifold; Pontrjagin class; Yang-Mills functional; Morse theory
UR - http://eudml.org/doc/143630
ER -

NotesEmbed ?

top

You must be logged in to post comments.